# SDR CA190812019

- Difficulty date: August 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,023 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617305
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 07-AUG-2019, AFTER TAKE-OFF, THE FLIGHT CREW NOTICED THE #1 HYDRAULIC QUANTITY GO DOWN TO 25% AND THEN FURTHER DECREASE TO 20%. THE FLIGHT CREW DECLARED A PAN PAN CALL AND DIVERTED TO AN ALTERNATE DESTINATION. THE AIRCRAFT LANDED SAFELY WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW CARRIED OUT AN INSPECTION AND AFTER TROUBLE SHOOTING, THE ORIGIN OF THE HYDRAULIC LEAK WAS ISOLATED TO THE GROUND PRESSURE LINE TO SPU (STANDBY POWER UNIT). THE LINE BETWEEN THE ATTENUATOR AND MANIFOLD FILTER WAS REPLACED. THE #1 ENGINE DRIVEN PUMP WAS REPLACED IAW AMM 29-11-01 AND THE ENGINE DRIVEN PUMP RETURN LINE BOOT WAS REPLACED AND TORQUED AS REQUIRED. A LEAK, BLEED AND OPERATIONAL CHECK WAS CARRIED OUT IAW AMM 29-10-00-870-801.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190812019)
